Kentucky, 2006Damaging Wind in Kentucky, June 30, 2006
June 30, 2006 · NWS PAH · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 30, 1:24 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 30, 1:24 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
224 PM CDT FRI JUN 30 2006
.DISCUSSION...
WILL LINGER A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE
EASTERN PART OF THE FA THROUGH THE EVENING HOURS. ACTIVITY CONTINUES
TO DISSIPATE AS IT APPROACHES. DO NOT HAVE MUCH CONFIDENCE IN WHAT
THE MODELS ARE DEPICTING CONSIDERING HOW RECENT RUNS HAVE HANDLED
CONVECTIVE CHANCES FROM LAST NIGHT THROUGH TODAY. BUT THAT IS THE
WAY WE WILL PLAY IT FOR NOW.
HOT AND DRY WEATHER STILL FORECAST TO PREVAIL OVER THE WEEKEND. HEAT
INDICES MAY APPROACH 100 IN SOME AREAS AS AFTERNOON HIGHS TOP OUT IN
THE MID 90S.
A CLOSED LOW WILL DROP SE INTO ONTARIO AND QUEBEC EARLY NEXT
WEEK...WHILE A RIDGE BUILDS OVER THE WESTERN CONUS. THIS WILL PUT US
BACK INTO NW FLOW...AND RESULT IN ON AND OFF CHANCES OF SHOWERS AND
THUNDERSTORMS EARLY NEXT WEEK. THE BEST CHANCE OF STORMS APPEARS TO
BE ON THE 4TH. THE GFS IS A LITTLE MORE AGGRESSIVE PUSHING A FRONT
THROUGH WEDNESDAY...WITH DRY WEATHER EXPECTED THURSDAY INTO FRIDAY.
THIS TIME OF YEAR...WE WILL SEE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
CN
Hazardous weather outlook, Jun 30, 2:00 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
300 PM CDT FRI JUN 30 2006
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
300 PM CDT FRI JUN 30 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE FOUR STATE
REGION THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
IT WILL BE HOT SATURDAY THROUGH MONDAY. HIGHS WILL REACH INTO THE
LOWER TO MID 90S. HEAT INDICES WILL APPROACH 100 DEGREES DURING THE
MID AFTERNOON HOURS.
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. THE
BEST CHANCE OF THUNDERSTORMS APPEARS TO BE ON THE 4TH OF JULY. WHILE
STILL A LITTLE TOO EARLY TO PINPOINT TIMING AND LOCATION WITH MUCH
CONFIDENCE...STRONG AND ISOLATED SEVERE THUNDERSTORMS CANNOT BE
RULED OUT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
CN
Thunderstorm Wind, Graves
- When
- June 30, 3:00 PM CST
- Where
- Graves County, Lynnville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.567, -88.567
Numerous trees were blown down, knocking out power and phone service to the community.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in New York, June 30, 20062 injured · $294,000 · F1 · 7 events
- Damaging Wind in North Dakota, June 30, 2006$350,000 · 65 kt wind · 1 event
- Damaging Winds in Arizona, June 30, 2006$120,000 · 60 kt wind · 2 events
- Damaging Wind in North Dakota, June 30, 20061 injured · $80,000 · 80 kt wind · 1 event
- Hail in North Dakota, June 30, 2006$75,000 · 2.25 in hail · 1 event
- Damaging Wind in Alabama, June 30, 2006$50,000 · 50 kt wind · 1 event
- Damaging Wind in Texas, June 30, 2006$45,000 · 65 kt wind · 1 event
- Hail and Damaging Wind in New York, June 30, 2006$28,000 · 1 in hail · 3 events
- Damaging Wind in North Dakota, June 30, 2006$25,000 · 74 kt wind · 1 event
- Damaging Wind in Alabama, June 30, 2006$25,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in North Dakota, June 30, 20061.75 in hail · 18 events
- Lightning Strike in Florida, June 30, 20062 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520437.